# SDR A6WA20190426575

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 35,333 hours, 34,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT TRACK CORRODED.     REPLACED RBL9 SEAT TRACK #4 IAW CRJ200 AMM 53-01-11-000-802 AND 53-01-11-400-802.
